# SDR SWAA2023121129398

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 63,792 hours, 38,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE (CAPTAINS SIDE) ROW 1 AND 4 BIN EMERGENCY AISLE EXIT LIGHTS DO NOT ILL LEFT SIDE (CAPTAINS SIDE) ROW 1 AND 4 BIN EMERGENCY AISLE EXIT LIGHTS DO NOT ILLUMINATE<[01] REMOVED AND REPLACED FWD GALLEY LEFT SIDE BATTERY PACK IAW AMM 33-51-06; EMERGENCY LIGHTS OPS CHECK GOOD.
